# SDR CA971113053

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Failed
- Location: Turb Gov
- Part time: 6,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR RPM DROOPS TO 98 PERCENT WITH NO RECOVERY BY GOVERNOR.  UNABLE TO ADJUST TO MAINTAIN PROPER RPM. TWO PREVIOUS REMOVALS FOR SAME REASON.  PART TC:  2.
